Aa
A
A
A
Close
Birth Control (Contraception) Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

yasmin pill

hi, iv been taking yasmin for a few months now, and i was on a previous pill before that but had a bad reaction to it hence had to change. anyway last month i started bleeding before my week off, so i kept taking the pill on my week off because i didnt want to have a 'period' for 2 weeks. then this month on my week off, nothing happened, no bleeding at all. which was rather weird because its never happened before and its not like im adjusting to taking the pill as iv been on it for a while. is this normal? thanks
6 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
I can understand your concern but at the same time I would like to assure you that nothing is wrong with you. By continuously taking birth control pills containing hormones (not the spacer pills) you do not ovulate and you will not have periods. But when you leave the active or hormone pills, then irregularity in menstrual cycle may be seen. Some women experience heavy periods (breakthrough bleeding) and some may not experience any periods at all.

I suggest you to continue taking the pills for 3 weeks and then the sugar pills for 7 days. Periods are likely to occur in this 7 days and it should get regularized in the next cycles.Pls do not take Yasmin continuously without any hormone free periods on your own as you may experience breakthrough bleeding or spotting. If you desire extended periods free intervals, then you will have to take extended use birth control pills like Seasonale.I sincerely suggest to consult a gynecologist in that case.
I hope it helps. Take care and pls do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
Avatar universal
thanks. i will wait and see what happns this month then.
i dont have non active pills, just 3 weeks and one week off. i didnt leave the active pillsi just skipped the not taking the week off. its never happnd before when iv run two lots together. but i'll see what happns.
Avatar universal
I have been taking birth control pills for 25 years.  I took my last pill about two weeks ago.  I switched over to the Nuva Ring.  I feel so much better.  I was experiencing terrible mood swings.  I would cry and feel depressed all of the time.  I am currently on Lipitor for a high LDL count.  My Triglycerides and HDL count are very good. I take Lipitor for my high cholesterol.  Is the Nuva Ring okay to use while on Lipitor?  Is the Nuva Ring not recommended for people with High cholesterol?  My Lipitor is 10 mg.  
              Thank you!
Avatar universal
sorry i have no idea, u should prob post ur own question?
1116122 tn?1268500394
A related discussion, Yasmin/Ocella and New Options? was started.
Avatar universal
A related discussion, Problem with moods and climac was started.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.